# SDR ASAA2014102809522

- Difficulty date: October 28, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 27,536 hours, 8,245 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE, NO SATCOM PROMPT ON MCDU MENU.  ACFT GROUNDED.  CIRCUIT BREAKER ON P-18 PULLED IAW QRH.  NORMAL OPS RESTORED.
